MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-34
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the attempted implant of a transcatheter valve, upon the first deployment attempt, the valve was recaptured due to the implant depth being too high.Upon recapture, an infold was observed.A second deployment attempt was performed, and the infold was still present.It was noted that the target implant depth when the infold occurred was 2 millimeters (mm).Subsequently, the valve was recaptured and withdrawn from the patient, and a new transcatheter valve and new delivery catheter system (dcs) were used.Upon deployment of the new valve, the implant depth was 3 mm on the non-coronary cusp (ncc) and 3 mm on the left coronary cusp (lcc).Subsequently, the valve was fully deployed; however, "some" paravalvular leak (pvl) was noted.A post-implant balloon aortic valvuloplasty (bav) was performed using a 26 mm non-medtronic balloon while the patient was rapidly paced off the medtronic guidewire as venous access was unable to be obtained.During the post-implant bav, premature ventricular contraction (pvc) was observed, and the valve dislodged aortic before the balloon was down.Subsequently, the valve was snared in place above the sinotubular jun ction (stj) while a second transcatheter valve was loaded and implanted.Following the implant of the second valve, mild to moderate pvl was noted; however, no further intervention was performed.It was also reported that the patient had a peripheral iliac artery complication that was managed with iliac stents.It was noted that a 1 hour procedural delay occurred.Per the physician, the loss of pacing contributed to the event.
 
Additional Manufacturer Narrative
Continuation of d10:  product id evfxplus-34 (k943659); product type: 0195-heart valves; implant date n/a; explant date n/a medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: b5.A second paragraph was added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the attempted implant of a transcatheter valve, upon the first deployment attempt, the valve was recaptured due to the implant depth being too high.Upon recapture, an infold was observed.A second deployment attempt was performed, and the infold was still present.It was noted that the target implant depth when the infold occurred was 2 millimeters (mm).Subsequently, the valve was recaptured and withdrawn from the patient, and a new transcatheter valve and new delivery catheter system (dcs) were used.Upon deployment of the new valve, the implant depth was 3 mm on the non-coronary cusp (ncc) and 3 mm on the left coronary cusp (lcc).Subsequently, the valve was fully deployed; however, "some" paravalvular leak (pvl) was noted.A post-implant balloon aortic valvuloplasty (bav) was performed using a 26 mm non-medtronic (z med) balloon while the patient was rapidly paced off the medtronic (confida) guidewire as venous access was unable to be obtained.During the post-implant bav, premature ventricular contraction (pvc) was observed, and the valve dislodged aortic before the balloon was down.Subsequently, the valve was snared in place above the sinotubular junction (stj) while a second transcatheter valve was loaded and implanted.Following the implant of the second valve, mild-moderate pvl was noted; however, no further intervention was performed.It was also reported that the patient had a peripheraliliac artery complication that was managed with iliac stents.It was noted that a 1 hour procedural delay occurred.Per the physician, the loss of pacing contributed to the event.Additional information was received to report the right femoral artery was used for the dcs vascular access which had a minimum diameter of 7mm.The severity of pvl noted with the first valve was mild-moderate.It was noted the starting point of deployment was at the middle of the pigtail.It was also noted in terms of patient anatomy, "no loss of capture" contributed to the dislodgement.A second dcs was used to implant the second valve.The peripheral iliac artery complication was specified as a bleed at the right iliac artery and occurred during insertion of an unspecified device; however, the physician indicated the dcs and confida guidewire did not cause the injury.Conflicting information was received whether the injury was due to anatomical complications.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23512677
Report Number9612164-2025-05530
Device Sequence Number9613469
Product Code NPT
UDI-Device Identifier00763000365684
UDI-Public(01)00763000365684(17)260107(10)0012101422
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/07/2026
Device Model NumberD-EVOLUTFX-34
Device Catalogue NumberD-EVOLUTFX-34
Device Lot Number0012101422
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/08/2025
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexMale